# SDR SIMA20161212002

- Difficulty date: December 12, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 33,288 hours, 28,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR EMERGENCY LIGHT EXTRUSIONS NR 3, 5, 6, AND 7 DAMAGED.   REMOVED AND REPLACED THE LIGHTS IAW AMM 33-50-12
